Alert archive / Maine / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 18, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 7, 2016, 4:08 PM EDT for Cumberland County, York County, Maine. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2016, 4:08 PM EDT (20:08 UTC)
- Expired
- Jun 7, 2016, 4:43 PM EDT
- In force
- 35 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, ME, York County, ME
The radar
The Portland,ME radar (KGYX), 23 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:15 PM EDT | TSTM WND DMG | 4 S Buxton, ME | LARGE BRANCHES DOWN |
| Jun 7, 4:30 PM EDT | TSTM WND DMG | 6 Ne Standish, ME | TREE DOWN ON HOUSE AND TREE BLOCKING WHITES BRIDGE ROAD. DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1903 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
956
WUUS51 KGYX 072008
SVRGYX
MEC005-031-072100-
/O.NEW.KGYX.SV.W.0018.160607T2008Z-160607T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
408 PM EDT TUE JUN 7 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN YORK COUNTY IN SOUTHWESTERN MAINE...
SOUTHWESTERN CUMBERLAND COUNTY IN SOUTHWESTERN MAINE...
* UNTIL 500 PM EDT
* AT 408 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CORNISH TO NEAR BUXTON...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...SOUTH PORTLAND...WESTBROOK...CUMBERLAND...SACO...GORHAM...
FALMOUTH...CAPE ELIZABETH...BUXTON...GRAY...HOLLIS...STANDISH...
SCARBOROUGH...RAYMOND...LIMINGTON...FRYE ISLAND...WINDHAM...DAYTON AND
NORTH YARMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4376 7074 4394 7036 4372 7019 4372 7022
4371 7021 4368 7016 4372 7025 4366 7024
4363 7026 4369 7020 4368 7019 4365 7022
4368 7017 4367 7016 4364 7023 4364 7019
4361 7021 4352 7058
TIME...MOT...LOC 2008Z 249DEG 24KT 4375 7069 4357 7049
HAIL...1.00IN
WIND...60MPH
$$
MLE2 follow-up statements
348
WWUS51 KGYX 072035
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
435 PM EDT TUE JUN 7 2016
MEC031-072044-
/O.CAN.KGYX.SV.W.0018.000000T0000Z-160607T2100Z/
YORK ME-
435 PM EDT TUE JUN 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YORK COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
LAT...LON 4366 7042 4376 7028 4372 7019 4372 7022
4371 7021 4368 7016 4372 7025 4366 7024
4363 7026 4369 7020 4368 7019 4365 7022
4368 7018 4367 7016 4364 7023 4364 7019
4361 7021 4357 7038
TIME...MOT...LOC 2034Z 249DEG 24KT 4381 7048 4363 7028
$$
MEC005-072100-
/O.CON.KGYX.SV.W.0018.000000T0000Z-160607T2100Z/
CUMBERLAND ME-
435 PM EDT TUE JUN 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTH CENTRAL CUMBERLAND COUNTY...
AT 434 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF STANDISH TO NEAR SOUTH PORTLAND...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PORTLAND...SOUTH PORTLAND...WESTBROOK...GORHAM...FALMOUTH...CAPE ELIZABETH
AND SCARBOROUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4366 7042 4376 7028 4372 7019 4372 7022
4371 7021 4368 7016 4372 7025 4366 7024
4363 7026 4369 7020 4368 7019 4365 7022
4368 7018 4367 7016 4364 7023 4364 7019
4361 7021 4357 7038
TIME...MOT...LOC 2034Z 249DEG 24KT 4381 7048 4363 7028
HAIL...1.00IN
WIND...60MPH
$$656
WWUS51 KGYX 072043
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
443 PM EDT TUE JUN 7 2016
MEC005-072053-
/O.CAN.KGYX.SV.W.0018.000000T0000Z-160607T2100Z/
CUMBERLAND ME-
443 PM EDT TUE JUN 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CUMBERLAND
COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4366 7042 4376 7028 4372 7019 4372 7022
4371 7021 4368 7016 4372 7025 4366 7024
4363 7026 4369 7020 4368 7019 4365 7022
4368 7018 4367 7016 4364 7023 4364 7019
4361 7021 4357 7038
TIME...MOT...LOC 2042Z 249DEG 24KT 4383 7041 4365 7021
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:32 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 7, 2:32 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Gray ME 232 PM EDT TUE JUN 7 2016 .SYNOPSIS... A cold front will move across the region today producing showers and thunderstorms, with a few possibly being severe. An upper level low will move overhead on Wednesday and allow for another chance of showers and thunderstorms. Cooler and drier weather will move into the region Thursday and Friday. A low pressure system brings a chance of rain over the weekend. && .NEAR TERM /THROUGH TONIGHT/... High impact weather potential: Scattered severe thunderstorms with damaging winds and large hail through evening. 2pm.. Convection beginning to initiate across the area ahead of the upper level trough. Mesoscale models and current conditions support more convective initiation in the next few hours with a few cells becoming more organized. Temperatures have climbed to the 70s with a few 80 degree readings in southern New Hampshire. Dewpoints are in the low 60s to mid 50s. 18Z sounding shows very strong shear /around 50kts/ from 0-6km. While there is plenty of shear instability is rather limited...with current analysis around 1200 J/kg. Expect the convective coverage to increase over the next several hours as the main trough axis aloft pushes in from western New York. Most likely area for severe storms is from EEN to MHT to DAW to LEW. In this corridor moisture remains plentiful with an axis of 60+ degree dewpoints. Storms will continue through sunset at which point the lack of heating will limit shear and allow storms to die off. Skies will clear with temperatures falling to the 50s overnight. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... Wednesday a trough of cold air aloft will move into the region. At the surface northwesterly flow will set up as the cold air pushes into the area. Tightening surface pressure gradient will result in a few gusts to 20mph. In the afternoon showers may form, especially in the north where upslope flow will assist. Isolated thunder and small hail is possible as steep lapse rates remain in place. && .LONG TERM /THURSDAY THROUGH MONDAY/... Cyclonic flow will continue Wednesday night into Friday as slow moving upper low gradually shifts east. Bottom line for the period will be mostly cloudy skies with occasional showers...mainly in the mountains and foothills. Temperatures will average well below normal with lows overnight ranging through the 40s. Highs on Thursday will only reach the mid 50s to mid 60s. Temperatures will moderate slightly on Friday as a narrow ridge of high pressure slowly builds in from the west and clouds begin to diminish in the afternoon. Expect upper 50s to mid 60s north and mid 60s to near 70 south. High pressure will shift offshore on Saturday as another strong shortwave takes aim at the northeast. Expect variable cloudiness during the day with highs in the mid 60s to lower 70s. Strong shortwave digging southeast from Canada Saturday night will close off over New England on Sunday setting up another stretch of cool rainy weather Sunday and Monday. Sunday looking like a washout with low clouds...showers and areas of drizzle along with a refreshing wind off the water as low pressure crosses the area. Showers will linger into Sunday night as low pressure continues east into the maritimes. Monday looking drier with just a few showers around in eastern zones during the morning. Increasing downslope flow will produce a few sunny breaks Monday afternoon. After Monday high pressure building in from the west will bring a return of quieter weather through midweek. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Short Term /through Wednesday/... A few thunderstorms this afternoon and early evening cloud produce strong winds and hail. On Wednesday conditions will return to VFR throughout the area. HIE may see MVFR ceilings in the afternoon due to upslope flow. Long Term... VFR Wednesday night through Saturday with areas of MVFR ceilings in the mountains. && .MARINE... Short Term /through Wednesday/...Winds and seas are expected to remain below small craft through the day on Wed. Long Term...Sca's may be needed Thursday. && .FIRE WEATHER... Recent widespread wetting rains, and a continuation of moderate to high humidity levels and unsettled weather should keep fire danger low the next few days. && .TIDES/COASTAL FLOODING... Can't entirely rule out minor splash-over once again within an hour either side of the 2 AM Wednesday high tide from Casco Bay southward to the Massachusetts border. With tide running as forecast have not issued anything at this time but the tides will need to be monitored. && .EQUIPMENT... NOAA Weather radio station WNG575 broadcasting at 162.525 from Pack Monadnock mountain in New Hampshire will be off the air through late Thursday for scheduled maintenance. Listeners should use one of the following alternate stations: 1. WLX93 162.55 Worcester MA 2. KZZ40 162.45 Deerfield NH 3. WXM68 162.425 Marlboro VT && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && SYNOPSIS... NEAR TERM...Curtis SHORT TERM...Curtis LONG TERM...Cempa AVIATION...Cempa/Curtis MARINE...Cempa/Curtis FIRE WEATHER...Curtis TIDES/COASTAL FLOODING... EQUIPMENT...
Hazardous weather outlook, Jun 7, 3:59 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 359 PM EDT TUE JUN 7 2016 MEZ007>009-012>014-018>022-025>028-NHZ001>013-015-082000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 359 PM EDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING WITH ISOLATED STRONG TO SEVERE THUNDERSTORMS LIKELY. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-NHZ014-082000- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 359 PM EDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING WITH ISOLATED STRONG TO SEVERE THUNDERSTORMS LIKELY. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. MINOR COASTAL FLOODING AND SPLASH OVER IS POSSIBLE AROUND THE TIME OF HIGH TIDE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-082000- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 359 PM EDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 7, 2:57 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
257 PM EDT TUE JUN 7 2016
NHZ006-009-010-071930-
SOUTHERN CARROLL NH-STRAFFORD NH-BELKNAP NH-
257 PM EDT TUE JUN 7 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
STRAFFORD COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 330 PM EDT
* AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER ALTON...MOVING TO THE NORTHEAST AT 30
MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FARMINGTON...
ALTON...
NEW DURHAM...
WAKEFIELD...
AND MILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4332 7120 4348 7133 4370 7103 4360 7097
4357 7097 4355 7095 4354 7096 4351 7096
4349 7097 4344 7096 4342 7099 4337 7098
TIME...MOT...LOC 1851Z 240DEG 27KT 4344 7118
MLESpecial weather statement, Jun 7, 3:23 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
323 PM EDT TUE JUN 7 2016
MEZ018-023-072015-
INTERIOR YORK ME-COASTAL YORK ME-
323 PM EDT TUE JUN 7 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR YORK COUNTY IN MAINE
COASTAL YORK COUNTY IN MAINE
* UNTIL 415 PM EDT
* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF SPRINGVALE TO NEAR LEBANON...MOVING TO THE EAST AT 25 MPH.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SANFORD...
HOLLIS...
WATERBORO...
SPRINGVALE...
AND ALFRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 4340 7091 4363 7096 4371 7066 4370 7065
4370 7062 4369 7061 4369 7057 4345 7050
TIME...MOT...LOC 1921Z 263DEG 21KT 4357 7095 4345 7091Local storm report, Jun 7, 3:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
356 PM EDT TUE JUN 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL DIXFIELD 44.53N 70.46W
06/07/2016 E0.50 INCH OXFORD ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1602066
MCLocal storm report, Jun 7, 3:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
359 PM EDT TUE JUN 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG 3 W ACTON 43.53N 70.97W
06/07/2016 STRAFFORD NH LAW ENFORCEMENT
TREES DOWN ON BERRY RD
&&
EVENT NUMBER GYX1602067
MCLocal storm report, Jun 7, 4:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
404 PM EDT TUE JUN 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG WATERBORO 43.54N 70.72W
06/07/2016 YORK ME AMATEUR RADIO
TREE DOWN ON POWER LINES
&&
EVENT NUMBER GYX1602068
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:10 PM EDT | Special Marine Warning | GYX | 65 min | |
| Jun 7, 3:02 PM EDT | Severe Thunderstorm Warning | GYX | York | 28 min |
| Jun 7, 3:13 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec, Oxford | 47 min |
| Jun 7, 3:23 PM EDT | Special Weather Statement | GYX | York | 52 min |
| Jun 7, 3:37 PM EDT | Severe Thunderstorm Warning | GYX | York | 38 min |
| Jun 7, 3:58 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec, Oxford | 47 min |
| Jun 7, 4:52 PM EDT | Special Weather Statement | GYX | Androscoggin, Kennebec | 38 min |
| Jun 7, 5:01 PM EDT | Coastal Flood Statement | GYX | Cumberland, York | 9 hr |
| Jun 7, 5:12 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec | 48 min |
| Jun 7, 5:45 PM EDT | Special Weather Statement | GYX | Kennebec | 45 min |
| Jun 7, 5:59 PM EDT | Special Weather Statement | GYX | Kennebec | 46 min |
| Jun 7, 6:04 PM EDT | Special Weather Statement | GYX | Kennebec | 41 min |
| Jun 7, 6:40 PM EDT | Special Weather Statement | GYX | Waldo | 65 min |
| Jun 7, 7:16 PM EDT | Special Weather Statement | GYX | Kennebec | 44 min |
| Jun 7, 7:52 PM EDT | Special Marine Warning | GYX | 38 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.